# SDR 95ZZZX4488

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9619K
- Make and model: Univar 1082
- Aircraft serial: 2619
- Engine: Frnkln 6A4165B3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broke
- Location: Rear Throw
- Part time: 2,778 hours
- Stage of operation: NR
- Nature of condition: E, R, W
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT - REGROUND 18 HOURS EARLIER.  AT OVERHAUL, BROKE AT REAR THROW WITH LOSS OF POWER.  GRINDING MAY HAVE BEEN THE WORK OF AN AUTOSHOP WITH NO INTEREST IN FILLET RADIUS.  ENGINE RAN SMOOTH UNTIL THEN.  SECOND REPORTED BROKEN CRANKSHAFT OF SAME TYPE.
